# SDR AWXA0000508

- Difficulty date: August 8, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N150AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- Aircraft time: 49,354 hours, 39,196 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546547
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK DAMAGE, STA 727 RBL 39.5 HAS 1.25 INCH HOLE IN BULKHEAD.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW AWA ER 03-5363-00214-BA1.
